# SDR DALA2016052504224

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 56,816 hours, 44,191 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED ATB DUE TO REPORTED SMOKE IN CABIN ON CLIMB OUT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE APU AND PERFORMED PACK SYSTEM INSPECTION/CLEANING.  A VERIFICATION FLIGHT WAS ACCOMPLISHED AND THE ACFT WAS RETURNED TO SERVICE.
